# SDR SWIA202163012

- Difficulty date: October 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 LEFT OUTBOARD FLAP HINGE BOX SPRING SHOWING EVIDENCE OF CORROSION.    (C-CHECK RO 12-4-2021)    REMOVED L/H BUTE DOOR ACTUATOR ON HINGE BOX ASSEMBLY AT WS178.00 TO FOM. REF. CRJ 200 AMM 27-54-25-000-801.AND  REINSTALLED L/H BUTE DOOR ACTUATOR ON HINGE BOX ASSEMBLY AT WS178.00. REF. CRJ 200 AMM 27-54-25-400-801. OPS CHECKS GOOD
